MathSciNet Relay Station
MathSciNet bibliographic data
MR857938 (87k:47123) 47H07 (46B30)
Sundaresan, K. Monotone gradients on Banach lattices. Proc. Amer. Math. Soc. 98 (1986), no. 3, 448–454.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement